# SDR FDEA200909023229

- Difficulty date: September 2, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RE-WORK BS 1480, STR 22L TO STR 27L FRAME DAMAGED DUE TO NON-COMPLIANCE OF  EA NR F-5310-131075 STEP 1.  REFER TO SNRM NR N00883.  EA NR F-5310-131075 COMPLIED WITH.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM  6-2-100 CRITERIA.
